# SDR AU990760

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 570647
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED.  CAMSHAFT LOBE HARDENING CRACKED.  STARTER SHAFT CRACKED.
